# SDR ASAA2018062625215

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 42,869 hours, 12,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON AT RECALL, LIGHT WENT OUT WITH MASTER CAUTION RESET. GROUNDED - YES. REL PER MEL 21-32B, L PK PRIMARY TEMP CONTROL INOP. RESET CONTROLLER, OPS NRML, NO HISTORY, CLEARS MEL 21-32B.
